MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15RWC W/ 4L RES; BLOOD GAS OXYGENATOR

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION STERILE FX15RWC W/ 4L RES; BLOOD GAS OXYGENATOR
Model Number 3CX*FX15RW40C
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that prior cardiopulmonary bypass, during setup, a line/scratch on the oxygenator was noted.*no known consequence and impact to patient.*the product was not changed out.*procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on january 05, 2024.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added exp date); g3 (date received by manufacturer) ; g6 (indication that this is a follow-up report) ; h2 (follow-up due to additional information) ; h4 (device manufacture date); h6 (identification of evaluation codes 11, 3331, 4114, 170, 25).The affected samples were not returned for evaluation.The video confirmed flow lines on the reservoir housing; however, without the actual device, the flow line is unable to be measured.Representative retention samples were inspected and noted to have flow lines that were measured and found to be within specification.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
STERILE FX15RWC W/ 4L RES
Common Device Name
BLOOD GAS OXYGENATOR
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key18458118
Report Number1124841-2024-00004
Device Sequence Number7210815
Product Code DTZ
UDI-Device Identifier00699753450790
UDI-Public(01)00699753450790
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Model Number3CX*FX15RW40C
Device Catalogue NumberN/A
Device Lot Number3M09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown